# SDR SWIA201439672

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 34,190 hours, 47,608 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE OTBD LOWER CHANNEL DAMAGED.   R & R LT NACELLE OTBD LOWER CHANNEL IAW AMM.
